| Catalog Number |
305107 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.Batch: 3179202 batch creation date: 2023-06-28.Batch expiration date: 2028-08-31.Full udi: (b)(4).Batch: 3284681 batch creation date: 2023-10-11.Batch expiration date: 2028-09-30.Full udi: (b)(4).Batch: 3209281.Batch creation date: 2023-07-28.Batch expiration date: 2028-08-31.Full udi: (b)(4).Batch: 3271799.Batch creation date: 2023-09-28.Batch expiration date: 2028-11-30.Full udi: (b)(4).
Event or Problem Description
The needles come out damaged the liquid of the product does not come out.Additional information: date of occurrence? (b)(6) 2024.Has there been any harm to patients/healthcare professionals? no.Are there any patients involved, please confirm? yes.When did the event occur, before, after or during the procedure? during the procedure.Was there a need for medical and/or surgical intervention due to the occurrence (imaging tests, surgery, drug administration, etc.)? (detail).Was there exposure of blood/chemotherapy to mucous membranes (eyes, nose and mouth) or skin? if yes, indicate whether the exposure was from the patient or the practitioner and what measures were taken.(detail).No.
Event or Problem Description
No additional information received.
Additional Manufacturer Narrative
(b)(4) follow up: it was reported the liquid of the product does not come out.As a sample was not returned, a thorough sample evaluation could not be performed.To aid in the investigation, two photos and one video was provided for evaluation by our quality team.The photos show the bottom part of a needle hub in an opened packaging blister.The top web has lot 3284681.The packaging blister was opened by pushing the needle hub thorough the packaging blister top web, instead of pulling the packaging blister top and bottom webs apart.The video provided shows a needle assembly with no plastic shield assembled to a syringe.There is a hand pushing the plunger rod and no solution is expelled through the needle tip.No other information could be obtained from the photos or video.It could be possible, when pushing the needle hub through the packaging top web, particles were introduced that induced the needle clogging reported.A device history record review was completed for provided material number 305107, lots 3179202, 3284681, 3209281 and 3271799.The review did not reveal any detected quality issues during the production of these lots that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.Based on the investigation and with the video sample analysis the symptom reported by the customer is confirmed.